# SDR AALA20030007

- Difficulty date: January 6, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD SIDEWALL EMERGENCY LIGHTS IN AFT STAIRWELL INOPERATIVE.  RESET FORWARD SIDEWALL EMERGENCY LIGHTS IN AFT STAIRWELL CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
